This paper studies the global approximate controllability of the parabolic-elliptic system, which has caught a great deal of attention, governed in a bounded interval by a pair of controls: i) the traditional internal either locally distributed or lumped control and ii) the lumped control entering the system as a time-dependent coefficient. The motivation for the latter is due to the well-known lack of global null-controllability properties for the class of systems governed by the parabolic partial differential equations when they are only steered by the former controls. However, only approximate controllability can be obtained because of the nonlinearity of the parabolic-elliptic system. This approach involves an asymptotic technique allowing us to separate and combine the impacts generated by the above-mentioned two types of controls.
ZONG Xiju, CHENG Xingong . , {{custom_author.name_en}}.
APPROXIMATE CONTROLLABILITY FOR THE PARABOLIC-ELLIPTIC SYSTEM. Journal of Systems Science and Mathematical Sciences, 2011, 31(6): 629-636 https://doi.org/10.12341/jssms11633